# SDR AU970677

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L38710SA
- Condition: Sheared
- Location: Rt Mlg Hyd
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH HYDRAULIC SWIVEL UNION IN LANDING GEAR DOWNLOCK LINE SHEARED THE INTERNAL SPINDLE ALLOWING LOSS OF HYDRAULIC FLUID
